Monday, February 18, 2013

C. Diff Update

As I mentioned in a previous post, after this long battle with C. Diff, I was referred to the ID doctors.  That was on Wednesday.  

After seeing the fellow and then speaking to the main doctor about my symptoms, the doctor decided that I should be on vancocin, or vancomycin.  


The upside to this medication is that it doesn't leave that awful, weird, metallic aftertaste in my mouth like the flagyl did.  The downside is the fact that I had to take flagyl 3 times a day, whereas I have to take vancocin 4 times a day.  It's difficult to remember.  I'm going to have to develop some sort of system to help me remember to take my medication 4 times a day for the next 10 days or so.  I will return to see the specialist on the Wednesday after next, as that will be two weeks since I've been on this new medication.  Gosh I hope it works.

Yesterday, my family and I went to The Keg for my mom's birthday dinner.  When my meal arrived, I ate 2 bites...and felt sick to my stomach. I seriously cannot wait for my body to be rid of this stupid bug!

1 thought(s):

Wanda Roach said...

Thank you for sharing with me about the medication you're taking I was diagnosed with lupus in 1988 have not really had any problems because the medication that they had given me has helped it to be in remission in October of 2015 I was diagnosed with renal failure in November I started having diarrhea so I was doing the over-the-counter medication February I couldn't take it anymore because I was so unable to hold my bowels so I went 2 a doctor which was my GI doctor I did when I was diagnosed with C Diff that from February up until this date there's been various medications even down to a fecal transplant nothing is working so being admitted in the hospital last month they came up with autoimmune and infection or bacterial in my blood now I'm going to my lupus doctor so that we can go over everything because everything points to a flare-up that I was not expecting and not only that but all the symptoms that I have now my hair loss in other things that diarrhea still going on I think that maybe it's because I had stopped taking the Plaquenil (Dr. In Penn. Stopped it)right now I'm babbling and I need to get myself ready to go to the lupus doctor but I would love to keep in contact with you too long because like I said when I read your post I could definitely identify and I don't know maybe something I said could help you out

 
Blog Design by April Showers Design Studio